Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all.

Well, I've been off accutane for a couple years, but I continue to have what I feel is a side-effect, as it is something that never occured before I took the drug.

Basically, my face burns. It feels really heated, like I'm embarrassed, then it starts burning, almost like I'm sunburnt.

Oh yeah, and it turns angry red, particularly across my cheeks.

I should mention that I use NO product on this area, no BP, no nada.

Does anyone have a similar thing happen to them. I get so heated I have to rinse my face in cold water. It usually starts happening mid-afternoon, and is accompanied by oil oil oil oil.

So what gives? Haha. Man, this skin of ours....

Link to comment
Share on other sites

Great.

I mean, I'm a twenty year old male. Not exactly a prime candidate for rosacea, but I checked out rosacea.org and I have a lot of the symptoms for the subtype one they have listed there. Hopefully It doesn't get worse.

Thanks for the heads up.

Link to comment
Share on other sites

Hopefully not, you may want to take preventitive measures anyways and seek treatment from a dermatologist. I mean, i'm 19 years old, and I have rosacea. It was caused by taking too high a doseage of accutane for too long.

I wish you luck. If something works for you, come back and let us know please.

Link to comment
Share on other sites

I get burning red cheeks... they get so hot and uncomfortable. It looks as if someone has slapped me several times acorss the cheeks! My body is freezing but my cheeks are really hot :( Its so annoying and embarressing. I hate it when my face turns red (usually mid-day evening time) because it makes all of my old scars appear suddenly and I look so red and blotchey. :S This usually happens very randomly and I can't control it. :(

Link to comment
Share on other sites

so rosacea can be side-effect if someone is on accutane. but rosacea can be treated by accutane (little dosage).

that doesnt make sense...

Link to comment
Share on other sites

I get burning red cheeks... they get so hot and uncomfortable. It looks as if someone has slapped me several times acorss the cheeks! My body is freezing but my cheeks are really hot :( Its so annoying and embarressing. I hate it when my face turns red (usually mid-day evening time) because it makes all of my old scars appear suddenly and I look so red and blotchey. :S This usually happens very randomly and I can't control it. :(
Link to comment
Share on other sites

what abbout the side-effect...if I take accutan in little dosage? is it individualy, or not? I mean..if I take 20-30mg per day, can my hair fell out?

Link to comment
Share on other sites

I think i read that a low dose of Accutane is only useful for clearing up / controlling the acne like red domed papules that can occure. Im not too sure though. Surely it will make blushing worse?

Link to comment
Share on other sites

what abbout the side-effect...if I take accutan in little dosage? is it individualy, or not? I mean..if I take 20-30mg per day, can my hair fell out?
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×